# SDR DXTA2022080867570

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 12,462 hours, 8,077 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Blocked
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED THE TWO PRIMARY ALTIMETERS DIFFER BUT NOT OUT OF LIMITS, AT FL320,  DIFFERENCE 90 FT, OUT OF COMPLIANCE, WITH RT ALTIMETER READING HIGHER THAN LT. ON GROUND AFTER FLT, STILL DIFFERED BY ABOUT 25 FT.  PURGED THE PILOT/STATIC SYSTEMS IAW MM 34-11-00. FOUND WATER IN PILOT & COPILOT PITOT & STATIC SYSTEMS. BOTH STATIC PORT OPENINGS ON BOTH SIDES BLOCKED. FOUND INSECT IN THE STATIC PORT ON PILOT'S SIDE BUT 1 LINE WILL NOT PURGE.   REMOVED STATIC HARD LINE AT RT FWD BLKHD. PURGED STATIC HARD LINE. PURGED COPILOTS STATIC PORT AT STATIC PORT ELBOW, NO DEFECTS.  PURGED STATIC SYSTEM CROSS OVER LINE, NO DEFECTS. PERFORMED PURGING ON PILOTS STATIC HARD LINE & STATIC PORT ELBOW, NO DEFECTS.
